# SDR DXTA2009022803526

- Difficulty date: February 28, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 6,077 hours, 4,854 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P353
- Condition: Leaking
- Part time: 6,095 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REMOVED APU ACCESS PANNEL, AND FOUND OIL PRESENT AROUND THE STARTER GENERATOR.  REMOVED APU BLEED AIR SUPPLY TUBE, AND FOUND OIL PRESENT INSIDE OF TUBE.  REMOVED THE APU IAW MM 49-10-00, REV APU CYCLES , APU HOBBS 4069.4  BEFORE REMOVAL OF APU. BUILT UP APU FOR INSTALLATION.  INSTALLED APU. INSTALLED EXHAUST PIPE.  STARTED INSTALLING DRAIN LINES.  ALL WORK IAW MM CH 49-10-00.  COMPLETED INSTALLATION OF THE APU.  RAN APU AND OPS CHECK OF THE ACFT APU CHECKS GOOD.  NO LEAKS NOTED. MM CHAPTER 49-00-00.   STARTER GENERATOR REMOVED SN 3153XL, HOURS 326.0, CYCLES 610.0  FROM O/H.
